# SDR SWAA2023040723329

- Difficulty date: April 3, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 26,956 hours, 12,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AREA EMEGENCY LIGHTS INOP.<[01] REMOVED AND INSTALLED EMERGENCY BATTERY PACKS POSITIONS M1670; M1671; M1672 AND M1673 AS PER REFERENCE AMM 33-51-06-960-805. AFT CABIN AREA EMEGENCY LIGHTS TEST NORMAL OPERATION.
